Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 5, Pages 770–775 (Mi zvmmf2564)  

Scientific communications

The influence of the position of the zeros in a non-negative matrix on the convergence of the algorithm for computing its Perron root

Yu. A. Alpin

Kazan'

Full text: PDF file (709 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:5, 665–670

Bibliographic databases:
UDC: 519.614
MSC: Primary 65F15; Secondary 15A48, 15A18
Received: 15.04.1993

Citation: Yu. A. Alpin, “The influence of the position of the zeros in a non-negative matrix on the convergence of the algorithm for computing its Perron root”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994), 770–775; Comput. Math. Math. Phys., 34:5 (1994), 665–670

Citation in format AMSBIB
\Bibitem{Alp94}
\by Yu.~A.~Alpin
\paper The influence of the position of the zeros in a non-negative matrix on the convergence of the algorithm for computing its Perron root
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 5
\pages 770--775
\mathnet{http://mi.mathnet.ru/zvmmf2564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275595}
\zmath{https://zbmath.org/?q=an:0832.65033}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 5
\pages 665--670
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PJ97800009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2564
  • http://mi.mathnet.ru/eng/zvmmf/v34/i5/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:208
    Full text:67
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021